$L$^{$p$}-norms of Hermite polynomials and an extremal problem on Wiener chaos

Lars Larsson-Cohn Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332978

Arkiv for Matematik, 40, (1), 133-144, 2000.10
We establish sharp asymptotics for the$L$^{$p$}-norm of Hermite polynomials and prove convergence in distribution of suitably normalized Wick powers. The results are combined with numerical integration to study an extremal problem on Wiener chaos.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{lars2000$l$^{$p$}-norms,
  title={$L$^{$p$}-norms of Hermite polynomials and an extremal problem on Wiener chaos},
  author={Lars Larsson-Cohn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604061800787},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={1},
  pages={133-144},
  year={2000},
}
Lars Larsson-Cohn. $L$^{$p$}-norms of Hermite polynomials and an extremal problem on Wiener chaos. 2000. Vol. 40. In Arkiv for Matematik. pp.133-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604061800787.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved